Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes shivering in the body and how can it be treated ?

I shiver when I am giving speech and when I am pulling heavy object or doing push-ups. Mostly left side of my body shivers.Why does this happen?
Sat, 21 Jan 2012
Report Abuse
Question is related to
Drug/Medication
ENT Specialist 's  Response
Hi,

Welcome to HealthcareMagic Forum,
Shivering during strenuous work can be because of a neurological problem. It is wise to consult a neurologist for this. You try taking multivitamin to strengthen your nerves.

Regards
Dr. Naveen Kumar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I seem to be cold when others are not. This does not bother me as I wear more layers. Even when active and my body warms, my hands will remain cold. I am 65 and female. Prior to menopause, I did have Raynauds symptoms. My hands and feet were affected. Could this be anything I should have treated? How?? Thank you for your advise.

doctor1 MD

My daughter was recently treated and put on prednisone and augmentin for a sinus infection and breathing issues. She also takes anxiety medicine. The second day she was on these meds, she began shaking continuously. Any idea what would cause this! Thank you.

doctor1 MD

My body shivers quite often I am not cold.It is not that kind of shiver...but I feel it quite often during the day and at night. I do not have a fever.I am quite healthy.I am 89 years old going on 65.I eat well and sleep fine.I could be watching TV and be comfortable and my whole body shivers inside my body....

Recent questions on  Multivitamin

doctor1 MD

I have been having sclerotherapy treatments for my varicose veins. After 4 treatments they are not having the desired. Effect -they are not working. I have been told that horsechestnut may help. The only meds I am currently taking are one omega 3 tablet, a vitamin d and multivitamin daily. Is horsechestnut a good alternative, and would it interact with my daily meds, as outlined above?

doctor1 MD

Hi. Yesterday, my GP diagnosed me with celiac disease. My few symptoms seem to stem from vitamin deficiencies and anaemia through malabsorption i.e memory loss, numb tongue, pallor etc. Both my sister and father also have celiac disease, so I am no stranger to the hard-ships of a gluten-free diet. As a student, I have made an informed decision not to follow this treatment plan, with the knowledge that I would be increasing my risk of cancer, because I feel it would be impossible to fit around my lifestyle. I will be seeing my GP again next week for my follow-up appointment, and am planning to ask for a prescription for strong multivitamins, treatment for my anaemia, and digestive enzymes. In your opinion, how effective will this treatment plan be? Is my GP likely to agree to this? Thanks.

doctor1 MD

Dear Respected panel, I have some gestric problems and suffer from sudden diorrea, stomuch pains even if i am eating simple home cooked food. Such attacks last for a week or so when I have bloating of the stomuch, increased level of acidity etc. These atttacks are repeated almost every two months. Recently I did a CT Scan and the findings were There is evidence of Sigmoid Diverticulosis with no evidence of acute inflammation. I am also on these medication: Amlopin 5mg, Batacod 50mg,Valzaar 80, Clopivas 75 AP, Tonact TG, Folvite 5mg, Multivitamin. As the blood test shows increased level of CPK value, I have been advised to cut out Tonact TG. The Gestro specialist has asked me to take Selace Forte and Maxep daily. My Questions are. 1. what is the medication I should take in place of Tonact TG. Most other Statins have side effects on me ( headac, non Concentration). 2. what is the remidy for Signoid Divertucolisis. 3. Are there any side effects of Selace Forte and Maxepa on me as I am on Blood pressure reducing medication and Clopivas AP 75 which is a blood thinner. I regularly walk 5 km daily, do my back stretches and play golf twice a week. I am 63 years old, weight 65kg, height 5 10 . I would be very greatful if you would advice me in the matter. Pradip Patel

doctor1 MD

I am a 30 year old female. Always been pretty active, but am feeling pretty fatigued lately. Low mood, lack of focus. I was thinking about taking a vitamin supplement from NeuroScience (not sure if you are familiar with them), that supports adrenal health (AdreCor with SamE). What are your thoughts? Also, I have been an on and off again smoker for a long time. I read the Daxitrol is helpful to control cravings and impulsive behaviors. I prefer natural supplements vs synthetic.

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...